MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7109-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical cadd extension set had overinfused.The programmed settings were 2ml/ hr, with a total volume of 90 ml over 46 hours.10 ml were reportedly remaining.Tubing was noted to have disconnected from 100 ml cassette.No patient injury resulted.

Brand Name
CADD® EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7736744
Report Number3012307300-2018-02885
Device Sequence Number16837046
Product Code FPA
UDI-Device Identifier10610586034497
UDI-Public10610586034497
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/14/2022
Device Catalogue Number21-7109-24
Device Lot Number57X053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight70